Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 865970, 8 pages
http://dx.doi.org/10.1155/2015/865970
Research Article

A Mathematical Approach to Supply Complexity Management Efficiency Evaluation for Supply Chain

1Operations Management, College of Business Administration, Seoul National University, SK Business Center, Room No. 515, Building 58, Gwanakro 1, Gwanakgu, Seoul 151-742, Republic of Korea
2Operations Management, College of Business Administration, Seoul National University, SK Business Center, Room No. 501, Building 58, Gwanakro 1, Gwanakgu, Seoul 151-742, Republic of Korea

Received 15 October 2015; Accepted 11 November 2015

Academic Editor: Young Hae Lee

Copyright © 2015 Changhee Kim and Soo Wook Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Supplementary Material

Supplementary is the result of DEA-bootstrapping (using PIM-DEA software).

  1. Supplementary Material